# SDR CALA2014010290035

- Difficulty date: January 2, 2014
- Submitted: January 3, 2014
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 88,916 hours, 14,057 cycles
- Engine: Pwa PW4060
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Pressure Switch
- Condition: Dirty
- Location: Rt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RT ENG ANTI ICE VLV INTERMITTENTLY CAME ON AT ALL POWER SETTINGS.  CLEANED RT ENG ANTI ICE PRESS SWITCH. ALL OPERATIONS CHECKED SATISFACTORY.
